# SDR MWEA96452

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A 1 INCH CRACK WAS FOUND IN RT ELEVATOR LOWER SPAR CAP AT STA XE25 AND A .75 INCH CRACK ON UPPER SPAR CAP AT XE25.  COMPLETED REPAIR PER DAC TELEX SVC-MSP-0677/RMK DATED 11 AUG 96.
